ROSLOY ASP 20/150mg Tablet 10's


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
people are
viewing
this currently
Aspirin 150mg+Rosuvastatin 20mg
By Lloyd Healthcare Pvt Ltd
Prescription Needed
Rs.86.24
(per unit)
Check out cheaper substitutes
Available

Check estimated delivery time

Available substitute for ROSLOY ASP 20/150mg Tablet 10's 1 substitute/s available
Name Price
In Stock
Rs.94.60

Please note, before you can choose the low cost generic option, please ask your doctor to add the generic drug to your prescription.

Drug Information for ROSLOY ASP 20/150mg Tablet 10's

What is ROSLOY ASP?

  • ROSLOY ASP contains Aspirin and Rosuvastatin which is belongs to the group of medicines called antiplatelet agents that  prevent your blood cells sticking together and forming a blood clot
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What ROSLOY ASP is used for?

  • ROSLOY ASP is  used to prevent heart attacks and strokes in patients who have previously suffered from these conditions. They may have been prescribed for you if you have recently had by-pass surgery
Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

DRIVING AND USING MACHINES

Talk to your doctor before taking this medicine, If you:

  • are allergic to acetylsalicylic acid or any of the ingredients in this medicine
  • are allergic to other salicylates or nonsteroidal anti-inflammatory drugs (NSAIDs)
  • have or have ever had an ulcer in your stomach or small intestine or any other type of bleeding like a stroke
  • have ever had the problem of your blood not clotting properly
  • are suffering from gout
  • have severe liver or kidney or heart problems
  • have high blood pressure
  • have suffer from asthma, hay fever, nasal polyps or other chronic respiratory diseases
  • have heavy menstrual periods
  • have repeated or unexplained muscle aches or pains
  • have thyroid gland is not working properly
  • regularly drink large amounts of alcohol
Read more Read less
  • Pregnant women should not take ROSLOY ASP during pregnancy unless advised by their doctor.
  • Ask your doctor for advice before taking this medicine if you pregnant or breast feeding
Read more Read less
  • ROSLOY ASP is not suitable for use in children and adolescents below 18 years of age
Read more Read less
  • some people feel dizzy during treatment with ROSLOY ASP. If you feel dizzy, consult your doctor before attempting to drive or use machines
Read more Read less

Tell your doctor if you are taking,

  • ciclosporin (used for example, after organ transplants)
  • warfarin or clopidogrel (or any other drug used for thinning the blood)
  • fibrates (such as gemfibrozil, fenofibrate) or any other medicine used to lower cholesterol (such as ezetimibe)
  • indigestion remedies (used to neutralize acid in your stomach)
  • erythromycin (an antibiotic)
  • an oral contraceptive (the pill), hormone replacement therapy
  • anti-viral medicines such as ritonavir with lopinavir and/or atazanavir or simeprevir (used to treat infections, including HIV or hepatitis C infection
  • oral fusidic acid to treat a bacterial infection. The combination of fusidic acid and ROSLOY ASP can lead to serious muscle problems (rhabdomyolysis)
Read more Read less

 

  • Always take this medicine exactly as prescribed by you doctor
  • This medicine is suitable for adults, the elderly and young people over 16 years of age
  • They should be taken orally with a glass of water

 If you take more ROSLOY ASP

  • If you accidentally take too many medicine, you should tell your doctor at once or contact immediately the nearest casualty department

If you forget to take ROSLOY ASP

  • If you miss a dose, wait until it is time for your next dose, then go on as normal. Do not take a double dose to make up for a forgotten medicine

If you stop taking ROSLOY ASP

  • Talk to your doctor if you want to stop taking ROSLOY ASP. Your cholesterol levels might increase again if you stop taking ROSLOY ASP
Read more Read less

Like all medicines, ROSLOY ASP can cause side effects, although not everybody gets them.

SERIOUS

COMMON

UNCOMMON

RARE

VERY RARE

Aspirin:

  • sudden wheezing, swelling of your lips, face or body, rash, fainting or difficulties swallowing (severe allergic reaction)
  • reddening of the skin with blisters or peeling and may be associated with a high fever and joint pains. This could be erythema multiforme, Stevens-Johnson syndrome or Lyell’s syndrome
  • unusual bleeding, such as coughing up blood, blood in your vomit or urine, or black stools

Rosuvastatin:

  • severe itching of the skin (with raised lumps)
Read more Read less

Aspirin:

  • indigestion
  • increased tendency for bleeding

Rosuvastatin:

  • headache, stomach pain, constipation, feeling sick, muscle pain, feeling weak, dizziness.
  • an increase in the amount of protein in the urine
  • diabetes
Read more Read less

Aspirin:

  • hives
  • runny noses
  • breathing difficulty

Rosuvastatin:

  • rash, itching or other skin reactions
Read more Read less

Aspirin:

  • severe bleeding in the stomach or intestines, brain haemorrhage; altered number of blood cells
  • nausea and vomiting
  • cramps in the lower respiratory tract, asthma attack
  • inflammation in the blood vessels
  • bruising with purple spots (cutaneous bleeding)
  • hypersensitivity reactions, such as swelling of e.g. lips, face or body, or shock
  • abnormal heavy or prolonged menstrual periods

Rosuvastatin:

  • muscle damage in adults such as unusual aches or pains in your muscles which go on for longer than expected
  • a severe stomach pain (inflamed pancreas)
  • increase in liver enzymes in the blood
  • bleeding or bruising more easily than normal due to low level of blood platelets
Read more Read less

Aspirin:

                              NA

Rosuvastatin:

  • jaundice (yellowing of the skin and eyes)
  • hepatitis (an inflamed liver)
  • traces of blood in your urine
  • damage to the nerves of your legs and arms (such as numbness)
  • joint pain
  • memory loss and breast enlargement in men (gynaecomastia)
Read more Read less

STORAGE

  • Store at room temperature (15-25°C)
  • Do not use after the expiry date
  • Keep out of reach of children
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2018 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use